# SDR AALA202408300319

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 64,150 hours, 26,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND L2 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE. REMOVE AND REPLACE L2 DOOR SLIDE OVERWING LIGHT LAMP. PER  AMM 33-51-04.
